Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaposi's Sarcoma
Feb 13, 2007

If someone has ks lesions on lower leg and also ankle swelling that also seems related to ks will these things clear up once on meds. I am presently not due to normal t cell count but am concerned that ks might spread if I do not get on meds.

Response from Dr. Pierone

In most cases Kaposi's Sarcoma resolves when antiretroviral therapy is started. Based on this observation, it is reasonable to start HAART at a higher CD4+ lymphocyte count threshold when KS is present.



Previous
Change of treatment & headache
Next
epzicom, kaletra and renal disease

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement